# SDR DALA13065970983

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Misinstalled
- Location: Release Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FINAL INSPECTION, NOTED TAILCONE RELEASE CABLE BLOCK IMPROPER INSTALLATION JUST AFT OF "T" PIN.  THE CABLE WAS NOT FULLY ENGAGED IN BLOCK.  RE-POSITIONED CABLE IN CABLE BLOCK IAW AMM 53-53-00.
